# SDR AALA2019101549002

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 25,357 hours, 21,043 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS A/T FAIL, A/P FAIL, A/T FAULT, A/P FAULT, TAILSTRIKE AVOIDANCE FAULT, CHECK IRS 2 POSITION MESSAGES. MAINTENANCE REPORTS IAW FIM 22-31-00-810-815-A (FAULT 22310017TA1), ACCOMPLISHED AIOP A1 MODULE RESET. TESTS GOOD. FOUND TO BE TRANSITORY CONDITION.
